# SDR DXTA2018072001209

- Difficulty date: July 20, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 1,715 hours, 1,149 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Barrel
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

AT 40,000 FT AND AT CRUISE SPEED THERE WAS A LOUD THUNK AND THE GEAR SHOWED IN TRANSIT MOMENTARILY. THE SPEED TAPE SHOWED A RED GR ABOUT THREE MINUTES LATER THE EVENT MARKER WAS PRESSED. THE GEAR OPERATED NORMALLY FOR LANDING. CHECKED PRESSURES OF NLG STRUT UPPER AND LOWER BARRELS. FOUND UPR BARREL AT 260 PSI AND LWR BARREL AT 28 PSI. SERVICED UPR AND LWR BARREL ASSEMBLIES WITH NITROGEN IAW MM CHAPTER 12-20-15. LEVELED AIRCRAFT AND PERFORMED NLG CASTER CHECK IAW MM CHAPTER 32-00-00. CHECKS GOOD. FOUND EXCESSIVE TENSION ON NLG UPLOCK MANUAL RELEASE CABLE. CHECKED RIGGING OF CABLE AND FOUND IT OUT OF ADJUSTMENT (BOLT ATTACHING PULLEY TO TUBE IS NOT VERTICAL). INSPECTED AND FOUND THE CABLE HUNG UP ON TOP AFT BOLT OF BAGGAGE FIRE BOTTLE MOUNTING BRACKET IN THE RT NOSE COMPARTMENT. PULLED THE CABLE AWAY FROM THE BOLT AND INSPECTED IT FOR DAMAGE, NONE NOTED. COMPLIED WITH NLG RELEASE CABLE RIGGING, ADJUSTED ITS TENSION AS REQUIRED AND VERIFIED IT IS FREE FROM INTERFERENCE WITH THAT BRACKET'S MOUNTING BOLT. SAFETIED THE CABLE'S TURNBUCKLE. WORK DONE IAW MM CHAPTER 32-34-00. OP CHECKS AND NLG MANUAL RELEASE IAW MM CHAPTER 32-00-00.
